# SDR R7MR32703

- Difficulty date: December 14, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 321 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 55670
- Part serial: 2375
- Condition: Inoperative
- Location: Cockpit Lights
- Part time: 828 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  NO INSTRUMENT OR PEDESTAL LIGHTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
